# SDR JR2R20180301172

- Difficulty date: March 1, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N426NV
- Make and model: Doug MD 83
- Aircraft serial: 49437
- Aircraft time: 58,940 hours, 53,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9953015142
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CANTED FRAME 1463 ANGLE BELOW LONG 5R HAS SHEARED RIVET HEAD(DISCOVERED CRACKED). REMOVED AND INSTALLED NEW FAB ANGLE IAW SRM51-30-2 FIG19, 20 AND RESTORED FINISH IAW SRM51-10-3.
